Vol. 313, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Character expansion of Kac–Moody correction factors

Kyu-Hwan Lee, Dongwen Liu and Thomas Oliver

Vol. 313 (2021), No. 1, 159–183
DOI: 10.2140/pjm.2021.313.159

A correction factor naturally arises in the theory of p-adic Kac–Moody groups. We expand the correction factor into a sum of irreducible characters of the underlying Kac–Moody algebra. We derive a formula for the coefficients which lie in the ring of power series with integral coefficients. In the case that the Weyl group is a universal Coxeter group, we show that the coefficients are actually polynomials.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Kac–Moody algebras, Weyl groups, Poincare series, Macdonald identity, correction factor, character expansions, Coxeter groups
Mathematical Subject Classification 2010
Primary: 17B22, 17B67
Secondary: 05E10
Received: 22 February 2020
Revised: 30 April 2021
Accepted: 12 June 2021
Published: 17 September 2021
Kyu-Hwan Lee
Department of Mathematics
University of Connecticut
Storrs, CT
United States
Dongwen Liu
School of Mathematical Sciences
Zhejiang University
Thomas Oliver
School of Mathematical Sciences
University of Nottingham
United Kingdom